How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11414
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

Ive been having underarm wax year this time after few days

Customer Question

Ive been having underarm wax for a year this time after few days of having it I noticed pigmentation can this happen with wax? And how can I get rid of it
The day I had I wasn't feeling too good
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Waxing would not be expected to cause pigmentary changes in your skin.

While I do not believe this is anything to worry about it probably would be a good idea to show this pigment spot to your primary care MD.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Customer: replied 1 year ago.
Thank you for getting back with an answer
I don't understand what could be the reason for the pigmentation as I never had it before and the only thing I did was wax few days prior?
Customer: replied 1 year ago.
I wasn't well on the day of wax
Expert:  wieyedoc replied 1 year ago.

It is highly unlikely that the waxing caused the pigment changes, even if you were not feeling well.....

It is more probable that the pigmentary area was just more visible after the waxing.

But, the good news?

Your primary care MD should be able to sort things out.

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

wieyedoc and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I'm calling it pigmentation but I never had it before and couple of days later after waxit is dark shadow?
I'm just trying to confirm that it's not due to wax and should I stop waxing?
Customer: replied 1 year ago.
My skin type is 3/4
Customer: replied 1 year ago.
On the day the was didn't feel any different to when I had it before but felt a bit sore